Wednesday, May 17, 2006

I have no idea what to write about

I am going off my medication.
It is a strange experience.
After since months of being on anti-depressants I am now going off of them. My therapist and I are trying this to see if the psycho therapy is helping to relieve the problem or if I need to be on the medication longer.
This is a join effort with my GP to see if it is the effexor that is causing my sweating or if it actually is over training.
Either way, this is not the most fun that I could have in a week. The withdrawl has not been as bad as it could be. There have been cases where withdrawl has been so severe that it has been recomended that the individual stay on the medication for the rest of their life, that would suck if you got stuck on a desert island. Could you imagine that after years of avoiding the withdrawl that you have to go through it without any sort of other medication to help.
And I have also read about cases where the withdrawl effects have lasted up to 3 months after stopping the drug completely.
Currently the main side effect that I am having are the brain shivers. This is a weird sensation, it is like your body is cold and shivering, yet the shiver begins with your brain and then moves out to the rest of your body, it is like a cross between being cold and getting an electric shock. It is not uncomfortable, just a weird sensation. And the other side effects that I am having are those of a mild headache at about 2 in the afternoon and it lasts about 45 minutes and then goes away. I have not taken any aspirin for it since it is so light and dissipates quickly enough.
After three weeks of halfing my does, I was then on 37.5 mg for two weeks and today is my first day without a dose. So far it seems all right, the brain shivers are there but they are as mild as before. I am just hoping that in three weeks or so that the sweating and other problems will go away, if not it is back to the Dr for me.
And no hot bathroom sex yet, damn!

3 Comments:

At Wednesday, 17 May, 2006, Blogger Snooze said...

Those drugs are so powerful. I didn't have any trouble weaning off Zoloft, but when I missed two doses I couldn't even remember my name.

 
At Thursday, 18 May, 2006, Blogger angel, jr. said...

Hang in there pal!!!

 
At Thursday, 18 May, 2006, Blogger emily said...

Stay strong, dude!

I don't know why I wrote that. But still, you're doing this to get better, so hang in there.

 

Post a Comment

<< Home